Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Compactification and duality of topological groups


Author: Hsin Chu
Journal: Trans. Amer. Math. Soc. 123 (1966), 310-324
MSC: Primary 22.10
DOI: https://doi.org/10.1090/S0002-9947-1966-0195988-5
MathSciNet review: 0195988
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] El-Ichi Abe, Dualité de Tannaka des groupes algébriques, Tôhoku Math. J. 12 (1960), 327-332. MR 0120230 (22:10987)
  • [2] H. Anzai and S. Kakutani, Bohr compactifications of a locally compact Abelian group. I, Proc. Imp. Acad. Tokyo 19 (1943), 476-480. MR 0015122 (7:374e)
  • [3] -, Bohr compactifications of a locally compact Abelian group. II, Proc. Imp. Acad. Tokyo 19 (1943), 533-539. MR 0015123 (7:374f)
  • [4] C. Chevalley, Theory of Lie groups, Princeton Univ. Press, Princeton, New Jersey, 1946.
  • [5] P. Cartier, Dualité de Tannaka des groupes et algèbre de Lie, C. R. Acad. Sci. Paris 242 (1956), 322-324. MR 0075536 (17:762f)
  • [6] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, New Jersey, 1952. MR 0050886 (14:398b)
  • [7] H. Freudenthal, Topologische Gruppen mit genugend vielen fastperiodischen Funktionen, Ann. of Math. (2) 37 (1936), 57-75. MR 1503269
  • [8] M. Goto, Note on a topology of a dual space, Proc. Amer. Math. Soc. 12 (1961), 41-46. MR 0125898 (23:A3195)
  • [9] G. Hochschild and G. Mostow, Representations and representative functions of Lie groups, Ann. of Math. (2) 66 (1957), 495-542. MR 0098796 (20:5248)
  • [10] N. Iwahori and N. Iwahori, An extension of Tannaka duality theorem for homogeneous spaces, Sci. Papers Coll. Gen. Ed. Univ. Tokyo 8 (1958), 115-121. MR 0105459 (21:4200)
  • [11] G. I. Kac, Generalization of the group principle of duality, Dokl. Acad. Nauk SSSR 138 (1961), 275-278 = Soviet Math. Dokl. 2 (1961), 581-584. MR 0139692 (25:3123)
  • [12] Van Kampen, Almost periodic functions and compact groups, Ann. of Math. (2) 37 (1936), 78-91. MR 1503270
  • [13] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953. MR 0054173 (14:883c)
  • [14] J. von Neumann, Almost periodic functions in a group. I, Trans. Amer. Math. Soc. 36 (1934), 445-492. MR 1501752
  • [15] L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, New Jersey, 1939.
  • [16] W. F. Stinespring, Integration theorems for gages and duality for unimodular groups, Trans. Amer. Math. Soc. 90 (1959), 15-56. MR 0102761 (21:1547)
  • [17] S. Takahashi, A duality theorem for representable locally compact groups with compact commutation subgroup, Tôhoku Math. J. 5 (1953), 115-121. MR 0053947 (14:846a)
  • [18] T. Tannaka, Über den dualitotssatz der nicht kommutativen topologischen gruppen, Tôhoku Math. J. 45 (1938), 1-12.
  • [19] A. Weil, L'intégration dans les groupes topologiques et ses applications, Actualités Sci. Ind. No. 869, Hermann, Paris, 1960.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.10

Retrieve articles in all journals with MSC: 22.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0195988-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society